# SDR SOKF2020030200000

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N495TA
- Make and model: Airbus A320-233
- Aircraft serial: 3103
- Aircraft time: 47,671 hours, 19,069 cycles
- Engine: Iae V2527EA5
- Engine time: 58,414 hours, 25,142 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO FROM BOG TO LIM THE AIRCRAFT RETURNED TO BOG DUE TO ECAM WARNING MESSAGE AIR ENG 1 + 2 BLEED FAULT.  IN ACCORDANCE WITH AMM 36-11-52 PB 401 PRV WAS REPLACED IN LH ENGINE S/N V10892, IN ACCORDANCE WITH AMM TASK 36-11-52-790-001-A LEAK TEST OF BLEED PRESS REG. VALVE WITH APU IN OPERATION AND WITH TEST SET KIT PN 98136103002000 WAS SATISFACTORY. AS PER AMM 36-11-16-000-001-A WAS REMOVED OF THE BLEED REGULATED PRESSURE TRANSDUCER ENG #2 AS PER AMM 36-11-16-400-001-A INSTALLATION OF THE REGULATED TRANSDUCER WAS DONE. AS PER AMM 36-11-53-000-001-A THE OVER PRESSURE VALVE WAS REMOVED AND REPLACED, IN ACCORDANCE WITH AMM 36-11-53-720-001 FUNCTIONAL TEST OF THE OVERPRESSURE VALVES WITH THE BLEED TEST SET PN 98D36003000000 WAS SATISFACTORY. AS PER AMM 36-11-49-000/400-016-A WAS REPLACED SENSE LINE BETWEEN THE PRV AND PYLON INTERFACE ENG RH, IN ACCORDANCE WITH AMM TASK 36-11-52-790-910-A LEAK TEST WAS DONE WITHOUT LEAKS. BLEED REGULATED PRESSURE TRANSDUCER 8HA2 ENG #2 WAS REMOVED AND REPLACED BY THE PREVIOUS UNIT IAW AMM 36-11-16-000/400-001-A OPS CHECK SATISFACTORY. IN ACCORDANCE WITH TSM TASK 05-50-00-810-802-A AND WITH DATA GIVEN ON LOAD REPORT GW=69540 KGS IS MORE THAN MLDW=66000 KGS AND VRTA =1.44 LESS THAN 1.7 G, NO MAINTENANCE ACTIONS ARE REQUIRED AS PER AMM TASK 05-51-11-200-004, FLOW CHART SHEET 1. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
